# SDR SWAA2022012655480

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 46,026 hours, 26,898 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T\E SHELF PNL O\B #7 SPOILER O\B ATTACH ANGLE BRACKET CRACKED AT FLAP DEFLECTION RIB. / REMOVED AND REPLACED RIGHT WING UPPER T/E SHELF PNL O/B #7 SPOILER O/B ATTACH ANGLE BRACKET PER SRM 51-40-02.
